# SDR SWIA200921011

- Difficulty date: February 6, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 32,100 hours, 45,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5719 - MOST FORWARD FLOOR PROXIMITY EMERGENCY LIGHT BURNED OUT.  RELAMPED.
